# SDR 98ZZZX1255

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5773X
- Make and model: Aerosp AS 355F
- Aircraft serial: 5004
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Stator
- Part number: VT1604012
- Condition: Cracked
- Location: Cooler Blower
- Part time: 3,946 hours
- Component: 355A34010800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND OIL COOLER BLOWER STATOR MOUNTING POINTS CRACKED.
